# SDR CA131121003

- Difficulty date: November 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 14,659 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67246
- Condition: Frozen
- Location: Servo
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) DURING ENGINE START, THE PILOT IN COMMAND WAS UNABLE TO MOVE THE CYCLIC FORWARD.  AFTER A VISUAL INSPECTION BY THE MAINTENANCE PERSONNEL, ICE BUILDUP WAS FOUND UNDER THE SERVO VALVE PROTECTION COVER.  PRIOR TO THAT DAY, HEAVY RAIN WENT THROUGH THE AREA FOLLOWED BY A DROP IN TEMPERATURE.  TROUBLESHOOTING THIS PROBLEM IS THAT WATER INFILTRATION DURING HEAVY RAIN AND DROP OF TEMPERATURE BELOW FREEZING LEVEL WILL CAUSE THE FORE AND AFT SERVO TO FREEZE UP.
